Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i11.20
pages 13-23

Development and Analysis of Robust Algorithms for Guaranteed Ellipsoidal Estimation of a State of Multidimensional Linear

Victor V. Volosov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Kyiv
Lidiya I. Tyutyunnik
Space Research Institute of National Academy of Sciences of Ukraine and National Space Agency of Ukraine, Ukraine

RESUMO

The convergence conditions for the estimation algorithms suggested in the first part of the article are under consideration. Obtaining the convergence conditions is reduced to solution of the stability problem regarding a number of variables. The apparatus of Lyapunov-Rumyantsev functions is applied to problem solution. The efficiency of the described algorithms is illustrated with a model of spacecraft angular stabilization system.


Articles with similar content:

BLOCK AND MULTILEVEL PRECONDITIONING FOR STOCHASTIC GALERKIN PROBLEMS WITH LOGNORMALLY DISTRIBUTED PARAMETERS AND TENSOR PRODUCT POLYNOMIALS
International Journal for Uncertainty Quantification, Vol.7, 2017, issue 5
Ivana Pultarová
Models and Methods of Semi-Infinite Optimization Inverse Heat-Conduction Problems
Heat Transfer Research, Vol.37, 2006, issue 3
E. Ya. Rapoport, Yu. E. Pleshivtseva
Construction of Multivariate Modal Proportional Controllers
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir T. Matvienko
Synthesis of Adaptive Controller for Fixed-Time Control of a Spinning Body under the Presence of Bounded Noise
Journal of Automation and Information Sciences, Vol.37, 2005, issue 1
Dmitriy P. Kucherov
Synthesis of Control Algorithms of the Spacecraft Spatial Reorientation with the Use of Dynamic Equations of a Solid Body Rotational Motion in Rodrigo-Hamilton Parameters
Journal of Automation and Information Sciences, Vol.47, 2015, issue 6
Nikolay V. Yefimenko